Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Boundary regularity and embedded solutions for the oriented Plateau problem


Authors: Robert Hardt and Leon Simon
Journal: Bull. Amer. Math. Soc. 1 (1979), 263-265
MSC (1970): Primary 49F22, 49F10; Secondary 49F20, 53A10
DOI: https://doi.org/10.1090/S0273-0979-1979-14581-6
MathSciNet review: 513755
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. W. K. Allard, On the first variation of a varifold: boundary behavior, Ann. of Math. (2) 101 (1975), 418-446. MR 397520
  • 2. E. Bombieri, E. DeGiorgi, and E. Giusti, Minimal cones and the Bernstein problem, Invent. Math. 7 (1969), 243-268. MR 250205
  • 3. R. Courant, Dirichlet's principle, conformal mapping, and minimal surfaces, Intersciences, New York, 1950. MR 36317
  • 4. H. Federer, Geometric measure theory, Springer-Verlag, Berlin and New York, 1969. MR 257325
  • 5. H. Federer, The singular sets of area minimizing rectifiable currents with codimension one and of area minimizing flat chains modulo two with arbitrary codimension, Bull. Amer. Math. Soc. 76 (1970), 767-771. MR 260981
  • 6. R. Finn and D. Gilbarg, Asymptotic behavior and uniqueness of plane subsonic flows, Comm. Pure Appl. Math. 10 (1957), 23-63. MR 86556
  • 7. R. Hardt and L. Simon, Boundary regularity and embedded solutions for the oriented Plateau problem, Ann. of Math. (to appear). MR 513755
  • 8. C. B. Morrey, Jr., Multiple integrals in the calculus of variations, Springer-Verlag, Berlin and New York, 1969.

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 49F22, 49F10, 49F20, 53A10

Retrieve articles in all journals with MSC (1970): 49F22, 49F10, 49F20, 53A10


Additional Information

DOI: https://doi.org/10.1090/S0273-0979-1979-14581-6

American Mathematical Society